# SDR DXTA2010052504102

- Difficulty date: May 18, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N635QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605358
- Aircraft time: 5,598 hours, 4,352 cycles
- Engine: Pwa PW545A
- System (JASC): 2720 · Rudder Control System
- Part: Line
- Condition: Misinstalled
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

WHILE ACCOMPLISHING THE RUDDER BIAS CHECK, WHEN PUSHING RT THROTTLE UP, LT PEDAL ADVANCED.  WHEN PUSHING LT THROTTLE UP, RT PEDAL ADVANCED. INSPECTED & FOUND LINES INSTALLED IN WRONG POSITION.  REMOVED RUDDER BIAS VALVE.  REMOVED FITTINGS GOING INTO VALVE AND REPOSITIONED LINES IN TAIL CONE GOING TO VALVE TO THE CORRECT POSITION. REINSTALLED FITTINGS IN CORRECT POSITION, REINSTALLED RUDDER BIAS VALVE AND CONNECTED LINES.  RAN BOTH ENG'S OPS CHECK GOOD IAW MM 27-20-05.
